# SDR DLM88060718

- Difficulty date: August 25, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 49,951 hours, 40,600 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5930493511512
- Condition: Oversized
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT MLG RETRACT ACTUATOR SUPPORT FITTINGS WERE OVERSIZED.   CONFIRMED THAT PREVIOUS BORE OVERSIZING WAS IN COMPLIANCE WITH AD 2004-25-14.  REF. 9-093855-3AD, AD 2004-25-14
